Alert archive / New York / Flash Flood Warnings in 2006

Flash Flood Warning 68, NWS Binghamton, NY

June 27, 2006Madison County, Oneida County, New York

NWS Binghamton, NY issued this flash flood warning at Jun 27, 2006, 11:24 PM EDT for Madison County, Oneida County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 27, 2006, 11:24 PM EDT (03:24 UTC)
Expired
Jun 28, 2006, 5:30 AM EDT
In force
6 hr
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

Counties Madison County, NY, Oneida County, NY

The radar

The Ft Drum radar (KTYX), 76 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 3.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:50 PM EDT, 7 hours 34 minutes earlier.

Area forecast discussion, Jun 27, 3:50 PM EDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
350 PM EDT TUE JUN 27 2006

.SHORT TERM (TONIGHT - THURSDAY)...
OBVIOUSLY, A VERY BUSY DAY TODAY...SO WILL KEEP THIS SHORT AND
SIMPLE. THE FRONTAL BOUNDARY EXTENDS FROM CENTRAL OHIO SWD ALONG THE
APPALACHIANS. JUST AN IMPRESSIVE AMOUNT OF MOISTURE CONTINUES TO
WORK IT/S WAY NORTHWARD...EXTENDING FROM TROPICAL SYSTEM OFF THE
COAST OF NORTH CAROLINA ATTM. MODERATE TO HEAVY RAINFALL WITH
EMBEDDED CONVECTION IS PRODUCING RAINFALL RATES OF ONE HALF TO ONE
INCH PER HOUR WITH MUCH HIGHER IN CONVECTION. HAVE JUST RECEIVED A
RELIABLE RAINFALL REPORT OF OVER ONE INCH IN 15 MINUTES. MANY AREAS
ARE ALREADY EXPERIENCING SERIOUS FLOODING PROBLEMS...ESPECIALLY THE
SOUTHEAST PART OF THE FORECAST AREA. WITH ADDITIONAL RAINFALL
AMOUNTS ON THE ORDER OF 1.5 TO 3 INCHES AVERAGE THROUGH WED
MORNING..AND LOCALLY HIGHER AMTS UP TO 5 INCHES DUE TO CONVECTIVE
AND TERRAIN ENHANCEMENT POSSIBLE...MAJOR PROBLEMS ARE IN
STORE FOR A GOOD CHUNK OF SOUTHERN NEW YORK AND NORTHEAST PA.

THE NAM IS SLOWER THAN THE GFS IN MOVING THE FRONT AND PRECIP OUT
WEDNESDAY MORNING.  THE NAM DEVELOPS A WAVE ALONG THE BOUNDARY AND
HOLDS IT BACK LONGER. HAVE TRENDED TWD CONSISTENT GFS. EITHER WAY,
WILL SEE AN IMPROVING TREND WITH DIMINISHING PRECIP DURING THE DAY
AS THE MOITURE PLUME MOVES OFF TO THE NORTHEAST. UPPER TROUGH MOVING
INTO THE GREAT LAKES WILL LEAD TO MORE SCATTERED VARIETY SHRA
WEDNESDAY AFTERNOON THRU THURSDAY. COOLING TEMPS ALOFT AND ENOUGH
INSTABILITY TO CONTINUE CHC POPS FOR SHRA AND TSRA.

&&

.AVIATION (26/18Z TO 27/18Z)...
RAIN...HEAVY AT TIMES...WITH EMBEDDED TRWS WILL CONT THRU THE PD.
THRU 00Z...XPCT MAINLY BRIEF DROPS INTO IFR CONDS AS THE PCPN
REMAINS SCT. LTR TNGTR AND EARLY ON WED...A BROAD AREA OF PCPN WILL
MOVE INTO THE AREA WITH A MORE STEADY AREA OF PCPN. CIGS AND VSBYS
SHD DROP INTO THE IFR RANGE AFT 06Z MOST STATIONS...AND LINGER THERE
UNTIL AT LEAST 12 TO 14Z WED.

MORFORD

&&

.LONG RANGE (THU NIGHT - MONDAY)...

FCST AREA REMAINS UNDER THE INFLUENCE OF AN UPPER TROF...AND
ASSOCIATED WET AND COOL CONDS...THRU THE PD. GOOD NEWS IS THAT THE
TROPICAL CONNECTION TO THE TROF SHD BE BKN BY THE BEGGINNING OF THE
PD...SO WHILE A CHANCE OF RAIN WILL REMAIN THRU MUCH OF THE
PD...AMTS WILL BE LGT. FLWD HPC GUID FOR TEMPS...AND CLOSE TO HPC
FOR POPS. MORFORD
&&

.BGM WATCHES/WARNINGS/ADVISORIES...
.NY...FLASH FLOOD WATCH FOR NYZ009-015>018-022>025-036-037-044>046-
055>057-062 UNTIL NOON EDT WEDNESDAY.
.PA...FLASH FLOOD WATCH FOR PAZ038>040-043-044-047-048-072 UNTIL
NOON EDT WEDNESDAY.

&&
Hazardous weather outlook, Jun 27, 3:41 AM EDT, 19 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
341 AM EDT TUE JUN 27 2006

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-280745-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
341 AM EDT TUE JUN 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

AN EXTREMELY MOIST AIRMASS REMAINS IN PLACE ACROSS THE REGION
THROUGH WEDNESDAY MORNING. WITH THE GROUND ALREADY SATURATED DUE
TO RECENT RAINFALL...FLASH FLOODING WILL BE POSSIBLE TODAY AND
TONIGHT. ADDITIONAL RAINFALL OF 1 TO 3 INCHES CAN BE
EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ANY RAIN THAT
FALLS WILL QUICKLY RUN OFF INTO AREA CREEKS AND STREAMS...CAUSING
MANY TO OVERFLOW THEIR BANKS. THUS...A FLASH FLOOD WATCH IS IN
EFFECT UNTIL 8 AM WEDNESDAY MORNING. PLEASE REFER TO ALBFFABGM
WGUS61 FOR THE LATEST DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IN SUPPORT OF
HEAVY RAINFALL AND FLOODING. RAINFALL SPOTTERS ARE ENCOURAGED TO
REPORT RAINFALL AMOUNTS OF ONE INCH OR GREATER.

PB

In the hours before

Local storm report, Jun 27, 6:12 PM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
612 PM EDT TUE JUN 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      LANESBORO               41.96N 75.58W
06/27/2006                   SUSQUEHANNA        PA   EMERGENCY MNGR

            HOUSES UNDER WATER. RESIDENTS BEING EVACUATED.

&&

MJC
Local storm report, Jun 27, 6:23 PM EDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
623 PM EDT TUE JUN 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      NORWICH                 42.53N 75.52W
06/27/2006                   CHENANGO           NY   LAW ENFORCEMENT

            COUNTYWIDE REPORTS OF HOUSES AND ROADS FLOODED

0615 PM     FLASH FLOOD      HARFORD                 41.78N 75.70W
06/27/2006                   SUSQUEHANNA        PA   TRAINED SPOTTER

            ROAD WASHOUTS. 1 INCH IN 15 MINUTES.

0615 PM     FLASH FLOOD      UNION CENTER            42.15N 76.07W
06/27/2006                   BROOME             NY   AMATEUR RADIO

            ROUTE 26 CLOSED DUE TO FLOODING.

&&

MJC
Local storm report, Jun 27, 7:15 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
715 PM EDT TUE JUN 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLASH FLOOD      WYALUSING               41.67N 76.26W
06/27/2006                   BRADFORD           PA   LAW ENFORCEMENT

            ROCKSLIDE OCCURRED IN TOWN AS A RESULT OF VERY HEAVY
            RAINFALL

0445 AM     FLASH FLOOD      VESTAL                  42.08N 76.05W
06/27/2006                   BROOME             NY   COUNTY OFFICIAL

            COUNTY-WIDE STREET FLOODING

0445 AM     FLASH FLOOD      CORTLAND                42.60N 76.18W
06/27/2006                   CORTLAND           NY   COUNTY OFFICIAL

            COUNTY-WIDE STREET FLOODING

0448 AM     FLASH FLOOD      LITTLE MEADOWS          41.99N 76.13W
06/27/2006                   SUSQUEHANNA        PA   COUNTY OFFICIAL

            BRIDGE FLOODED IN TOWN. WATER TOPPED BRIDGE AND IS NOW
            ENTERING HOMES.

0535 AM     FLASH FLOOD      CHITTENANGO             43.05N 75.87W
06/27/2006                   MADISON            NY   LAW ENFORCEMENT

            WIDESPREAD STREET FLOODING ACROSS NORTHERN PART OF
            COUNTY. SEVERAL HOMES EXPERIENCING CRUMBLING FOUNDATIONS
            DUE TO HIGH WATER.

0710 AM     FLASH FLOOD      HANCOCK                 41.95N 75.28W
06/27/2006                   DELAWARE           NY   LAW ENFORCEMENT

            ALL ROADS CLOSED IN THE TOWN

0710 AM     FLASH FLOOD      COLCHESTER              42.17N 75.08W
06/27/2006                   DELAWARE           NY   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING

0810 AM     FLASH FLOOD      NESCOPECK               41.05N 76.21W
06/27/2006                   LUZERNE            PA   TRAINED SPOTTER

            ROUTE 93 FLOODED IN NESCOPECK AND CONYNGHAM. NUMEROUS
            CREEKS OUT OF THEIR BANKS ACROSS THE COUNTY. NUMEROUS
            ROADS FLOODED THROUGHOUT THE COUNTY.

0145 PM     FLASH FLOOD      WALTON                  42.17N 75.13W
06/27/2006                   DELAWARE           NY   CO-OP OBSERVER

            MOST OF TOWN UNDER WATER.

0300 PM     FLASH FLOOD      ONEONTA                 42.45N 75.07W
06/27/2006                   OTSEGO             NY   AMATEUR RADIO

            ALL ROADS CLOSED DUE TO WIDESPREAD FLOODING.

0310 PM     FLASH FLOOD      OWEGO                   42.10N 76.26W
06/27/2006                   TIOGA              NY   AMATEUR RADIO

            BUSINESSES FLOODED DOWNTOWN.

0400 PM     FLASH FLOOD      BATH                    42.34N 77.32W
06/27/2006                   STEUBEN            NY   EMERGENCY MNGR

            ROADS CLOSED DUE TO FLOODING.

0415 PM     FLASH FLOOD      MECKLENBURG             42.47N 76.70W
06/27/2006                   SCHUYLER           NY   LAW ENFORCEMENT

            1.10 INCHES IN 10 MINUTES. ROADS CLOSED AND DRIVEWAY
            WASHOUTS.

0530 PM     FLASH FLOOD      LANESBORO               41.96N 75.58W
06/27/2006                   SUSQUEHANNA        PA   EMERGENCY MNGR

            HOUSES UNDER WATER. RESIDENTS BEING EVACUATED.

0530 PM     FLASH FLOOD      FREETOWN CORNERS        42.52N 76.03W
06/27/2006                   CORTLAND           NY   AMATEUR RADIO

            ROUTES 11 AND 41 CLOSED. ALSO FLOODING IN SOLON.

0530 PM     FLASH FLOOD      WAVERLY                 42.01N 76.54W
06/27/2006                   TIOGA              NY   LAW ENFORCEMENT

            FIRST FLOOR OF HOUSES UNDER WATER. ALSO MAJOR FLOODING IN
            CAMPBELL. 1 INCH OF RAIN IN 30 MINUTES IN TIOGA TERRACE.

0530 PM     FLASH FLOOD      CAROLINE                42.38N 76.30W
06/27/2006                   TOMPKINS           NY   LAW ENFORCEMENT

            BRIDGE WASHED OUT. ROADS CLOSED.

0550 PM     FLASH FLOOD      WYALUSING               41.67N 76.26W
06/27/2006                   BRADFORD           PA   AMATEUR RADIO

            NUMEROUS ROADS FLOODED OR WASHED OUT IN EASTERN BRADFORD
            COUNTY.

0600 PM     FLASH FLOOD      NORWICH                 42.53N 75.52W
06/27/2006                   CHENANGO           NY   LAW ENFORCEMENT

            COUNTYWIDE REPORTS OF HOUSES AND ROADS FLOODED

0615 PM     FLASH FLOOD      UNION CENTER            42.15N 76.07W
06/27/2006                   BROOME             NY   AMATEUR RADIO

            ROUTE 26 CLOSED DUE TO FLOODING.

0615 PM     FLASH FLOOD      HARFORD                 41.78N 75.70W
06/27/2006                   SUSQUEHANNA        PA   TRAINED SPOTTER

            ROAD WASHOUTS. 1 INCH IN 15 MINUTES.

&&

MJC
Local storm report, Jun 27, 7:38 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
738 PM EDT TUE JUN 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      ROME                    43.23N 75.49W
06/27/2006                   ONEIDA             NY   LAW ENFORCEMENT

            ROAD WASHOUTS ACROSS THE COUNTY.

&&

MJC
Local storm report, Jun 27, 10:12 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
1012 PM EDT TUE JUN 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLASH FLOOD      WYALUSING               41.67N 76.26W
06/27/2006                   BRADFORD           PA   LAW ENFORCEMENT

            ROCKSLIDE OCCURRED IN TOWN AS A RESULT OF VERY HEAVY
            RAINFALL

0445 AM     FLASH FLOOD      CORTLAND                42.60N 76.18W
06/27/2006                   CORTLAND           NY   COUNTY OFFICIAL

            COUNTY-WIDE STREET FLOODING

0445 AM     FLASH FLOOD      VESTAL                  42.08N 76.05W
06/27/2006                   BROOME             NY   COUNTY OFFICIAL

            COUNTY-WIDE STREET FLOODING

0448 AM     FLASH FLOOD      LITTLE MEADOWS          41.99N 76.13W
06/27/2006                   SUSQUEHANNA        PA   COUNTY OFFICIAL

            BRIDGE FLOODED IN TOWN. WATER TOPPED BRIDGE AND IS NOW
            ENTERING HOMES.

0535 AM     FLASH FLOOD      CHITTENANGO             43.05N 75.87W
06/27/2006                   MADISON            NY   LAW ENFORCEMENT

            WIDESPREAD STREET FLOODING ACROSS NORTHERN PART OF
            COUNTY. SEVERAL HOMES EXPERIENCING CRUMBLING FOUNDATIONS
            DUE TO HIGH WATER.

0710 AM     FLASH FLOOD      COLCHESTER              42.17N 75.08W
06/27/2006                   DELAWARE           NY   LAW ENFORCEMENT

            NUMEROUS ROADS CLOSED DUE TO FLOODING

0710 AM     FLASH FLOOD      HANCOCK                 41.95N 75.28W
06/27/2006                   DELAWARE           NY   LAW ENFORCEMENT

            ALL ROADS CLOSED IN THE TOWN

0810 AM     FLASH FLOOD      NESCOPECK               41.05N 76.21W
06/27/2006                   LUZERNE            PA   TRAINED SPOTTER

            ROUTE 93 FLOODED IN NESCOPECK AND CONYNGHAM. NUMEROUS
            CREEKS OUT OF THEIR BANKS ACROSS THE COUNTY. NUMEROUS
            ROADS FLOODED THROUGHOUT THE COUNTY.

0145 PM     FLASH FLOOD      WALTON                  42.17N 75.13W
06/27/2006                   DELAWARE           NY   CO-OP OBSERVER

            MOST OF TOWN UNDER WATER.

0300 PM     FLASH FLOOD      ONEONTA                 42.45N 75.07W
06/27/2006                   OTSEGO             NY   AMATEUR RADIO

            ALL ROADS CLOSED DUE TO WIDESPREAD FLOODING.

0310 PM     FLASH FLOOD      OWEGO                   42.10N 76.26W
06/27/2006                   TIOGA              NY   AMATEUR RADIO

            BUSINESSES FLOODED DOWNTOWN.

0400 PM     FLASH FLOOD      BATH                    42.34N 77.32W
06/27/2006                   STEUBEN            NY   EMERGENCY MNGR

            ROADS CLOSED DUE TO FLOODING.

0415 PM     FLASH FLOOD      MECKLENBURG             42.47N 76.70W
06/27/2006                   SCHUYLER           NY   LAW ENFORCEMENT

            1.10 INCHES IN 10 MINUTES. ROADS CLOSED AND DRIVEWAY
            WASHOUTS.

0530 PM     FLASH FLOOD      CAROLINE                42.38N 76.30W
06/27/2006                   TOMPKINS           NY   LAW ENFORCEMENT

            BRIDGE WASHED OUT. ROADS CLOSED.

0530 PM     FLASH FLOOD      WAVERLY                 42.01N 76.54W
06/27/2006                   TIOGA              NY   LAW ENFORCEMENT

            FIRST FLOOR OF HOUSES UNDER WATER. ALSO MAJOR FLOODING IN
            CAMPBELL. 1 INCH OF RAIN IN 30 MINUTES IN TIOGA TERRACE.

0530 PM     FLASH FLOOD      FREETOWN CORNERS        42.52N 76.03W
06/27/2006                   CORTLAND           NY   AMATEUR RADIO

            ROUTES 11 AND 41 CLOSED. ALSO FLOODING IN SOLON.

0530 PM     FLASH FLOOD      LANESBORO               41.96N 75.58W
06/27/2006                   SUSQUEHANNA        PA   EMERGENCY MNGR

            HOUSES UNDER WATER. RESIDENTS BEING EVACUATED.

0550 PM     FLASH FLOOD      WYALUSING               41.67N 76.26W
06/27/2006                   BRADFORD           PA   AMATEUR RADIO

            NUMEROUS ROADS FLOODED OR WASHED OUT IN EASTERN BRADFORD
            COUNTY.

0600 PM     FLASH FLOOD      NORWICH                 42.53N 75.52W
06/27/2006                   CHENANGO           NY   LAW ENFORCEMENT

            COUNTYWIDE REPORTS OF HOUSES AND ROADS FLOODED

0615 PM     FLASH FLOOD      HARFORD                 41.78N 75.70W
06/27/2006                   SUSQUEHANNA        PA   TRAINED SPOTTER

            ROAD WASHOUTS. 1 INCH IN 15 MINUTES.

0615 PM     FLASH FLOOD      UNION CENTER            42.15N 76.07W
06/27/2006                   BROOME             NY   AMATEUR RADIO

            ROUTE 26 CLOSED DUE TO FLOODING.

0730 PM     FLASH FLOOD      ROME                    43.23N 75.49W
06/27/2006                   ONEIDA             NY   LAW ENFORCEMENT

            ROAD WASHOUTS ACROSS THE COUNTY.

0840 PM     FLASH FLOOD      FACTORYVILLE            41.56N 75.78W
06/27/2006                   WYOMING            PA   TRAINED SPOTTER

            TUNKHANNOCK CREEK FLOODING LOCAL PARK.

&&

MJC
Local storm report, Jun 27, 10:18 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1018 PM EDT TUE JUN 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      NESCOPECK               41.05N 76.21W
06/27/2006                   LUZERNE            PA   TRAINED SPOTTER

            NUMEROUS ROAD WASHOUTS IN THE TOWNSHIP. NESCOPEK CREEK
            HHAS RISEN TO THE BOTTOM OF THE ROUTE 93 BRIDGE.

&&

MJC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:10 PM EDTFlash Flood WarningBGMBroome, Chenango, Cortland, Delaware, Otsego, Tioga and 1 more6 hr
Jun 28, 3:17 AM EDTFlash Flood WarningBGMSullivan6 hr
Jun 28, 3:50 AM EDTFlash Flood WarningBGMBroome6 hr
Jun 28, 4:52 AM EDTFlash Flood WarningBGMBroome, Chenango, Cortland, Delaware, Otsego, Tioga6 hr
Jun 28, 5:08 AM EDTFlash Flood WarningBGMMadison, Oneida4 hr
Jun 28, 8:50 AM EDTFlash Flood WarningBGMBroome, Chenango, Cortland, Delaware, Madison, Oneida and 3 more6 hr
Jun 28, 6:29 PM EDTSevere Thunderstorm WarningBGMSeneca31 min
Jun 28, 6:55 PM EDTSevere Thunderstorm WarningBGMSchuyler, Steuben, Yates50 min
Jun 28, 7:03 PM EDTSevere Thunderstorm WarningBGMOnondaga57 min
Jun 27, 10:51 PM EDTFlash Flood WarningBGMBradford, Lackawanna, Luzerne, Susquehanna, Wayne, Wyoming6 hr
Jun 28, 4:46 AM EDTFlash Flood WarningBGMBradford, Lackawanna, Luzerne, Susquehanna, Wayne, Wyoming6 hr
Jun 28, 6:17 PM EDTFlash Flood WarningBGMWayne3 hr

Nearby

Flash Flood Warnings in New York, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.